Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Why has my entire back turned black which is itching

Hi , I am 31 years old my skin is turning black with rashes all over the back.I ma able to sleep and were clothes.My condition is now serious.And also itches.Now almost my entire back as turned black.
Asked On : Tue, 7 Jun 2011
Answers:  2 Views:  305
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
It really needs a dermatologist to see it and treat it. By the way you describe it , it could be fungal infection.
Answered: Wed, 8 Jun 2011
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi...dear user..,
Thanks for choosing HCM..,
Black coloured rash with itching back of the body..,could be
it is due to.....long standing sun exposure of your back..,or
Cosmetic allergy...or
PELLAGRA.....?(Vit.Niacin deficiency)..
1) Treat the cause...,
2) Apply Calamine lotion on your back..(Caladryl) morning times..,
3) Betamethsone and Gentamycin cream night application.,
4) Tab. Levocetrizine 5 mg daily for 7 days..,
5) Tab.Ofloxacin 200 mg.2 times daily for 7 days..will give good result..,
ok...good luck
Answered: Tue, 27 Dec 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor